# SDR DALA2020111203700

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 125,377 hours, 17,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK OVER DOOR EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AND BATTERIES.  SYSTEM OPERATION IS GOOD.
